# SDR HALA2017060900146

- Difficulty date: June 9, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 24,590 hours, 3,764 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Fwc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWC 2 FAULT ECAM MESSAGE. FWC 2 (1WW2) FAULT IN PFR. TROUBLESHOT IAW TSM 31-51-00 & RESET THE CIRCUIT BREAKER & PERFORMED FWS SYSTEM TEST IAW AMM 31-51-00, & TEST OK. ACFT OK FOR SERVICE.
